Lie solvable groups algebras of derived length three.

Título inglés Lie solvable groups algebras of derived length three.
Título español Algebras de grupos resolubles de Lie de longitud derivada tres.
Autor/es Sahai, Meena
Organización Dep. Math. Indian Inst. Tech., Nueva Delhi, India
Revista 0214-1493
Publicación 1995, 39 (2): 233-240, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let K be a field of characteristic p > 2 and let G be a group. Necessary and sufficient conditions are obtained so that the group algebra KG is strongly Lie solvable of derived length at most 3. It is also shown that these conditions are equivalent to KG Lie solvable of derived length 3 in characteristic p ≥ 7.
Clasificación UNESCO 120105
Palabras clave español Algebra de Lie ; Grupos resolubles finitos ; Anillos conmutativos
Código MathReviews MR1370883
Icono pdf Acceso al artículo completo